MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 45 FOR MEDIUM DISTRACTOR; APPARATUS, TRACTION, NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 45 FOR MEDIUM DISTRACTOR; APPARATUS, TRACTION, NON-POWERED
Model Number 395.45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the following devices were received as blind unit.This report is for one (1) holding sleeve 45 for medium distractor.This is report 1 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j employee.A device history record (dhr) review was conducted: visual inspection: the holding sleeve 45 for medium distractor was returned and received at us cq.Upon visual inspection, it was observed that the wing screw is broken.No other issues were identified with the returned device.Dimensional inspection: the dimensional inspection is not performed due to the post manufacturing damage.Document/specification review due to unknown manufacturing date, all the available drawings in the system were reviewed.Investigation conclusion the complaint condition was confirmed for the holding sleeve 45 for medium distractor.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot - the following part/lot combination is unknown.If more information become available, the record will be re-assessed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLDING SLEEVE 45 FOR MEDIUM DISTRACTOR
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13266405
Report Number2939274-2022-00188
Device Sequence Number20023743
Product Code HST
UDI-Device Identifier10886982200327
UDI-Public(01)10886982200327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number395.45
Device Catalogue Number395.45
Device Lot Number29P4843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 SELF-DRILLING SCHANZ SCR 60 THRD/175; 5MM HEX FLEXIBLE SCREWDRIVER; 5MM HEX SCREWDRIVER SHAFT; DEPTH GAUGE F/LOCK-SCR MEAS-RANGE-110 F/; DOUBLEJOINT CPL F/MED-DISTRACT; DRIVING CAP F/INSERTION HANDLE; NUT-KNURLED F/MED-DISTRACT; RADIOLUCENT INSERTION HANDLE FRN; SLID-CARRIAGE W/ADJUST-NUT F/MED-DISTRAC
Patient SexUnknown